MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 4A ANATOMIC MULTIPLANAR IMPLANTS; PLATE

TREACE MEDICAL CONCEPTS LAPIPLASTY SYSTEM 4A ANATOMIC MULTIPLANAR IMPLANTS; PLATE
Model Number SK39
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369); Swelling/ Edema (4577)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023, the patient is experiencing swelling in the arch area.Ct images from a post-op follow-up show a non-union and two broken screws.No other patient outcomes were reported as a result of this event.All hardware currently remains implanted.Although there has been no injury reported and this malfunction has not resulted in a revision surgery to date, there have been similar events where this malfunction has resulted in a revision surgery.Therefore, a mdr will be filed to ensure full compliance with 21 cfr part 803.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, the patient is experiencing swelling in the arch area.Ct images from a post-op follow-up show a non-union and two broken screws.No other patient outcomes were reported as a result of this event.No devices were returned for evaluation as they remain implanted.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, the broken screws were likely subjected to excessive bending stresses which resulted in their breakage and contributed to the nonunion.The company will supplement the mdr as necessary and appropriate.
 
Additional Manufacturer Narrative
Updated fields: b5: additional information was received on 10/17/2024 indicating pain was also experienced.G3: date received by manufacturer: 10-17-2024.G6: type of report: 30-day follow-up.H2: if follow-up, what type: additional information.H6: health effect clinical code- 1994 pain.H11: additional information was received on 10/17/2024 indicating pain was also experienced and the current status of the patient is they are wearing a boot, using a bone stimulator, and taking prescription calcium to help with bone fusion which has not yet occurred.The company will supplement the mdr as necessary and appropriate.
 
Event or Problem Description
Additional information was received on 10/17/2024 indicating pain was also experienced.

Brand Name
LAPIPLASTY SYSTEM 4A ANATOMIC MULTIPLANAR IMPLANTS
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20467826
Report Number3011623994-2024-00186
Device Sequence Number18010388
Product Code HRS
UDI-Device Identifier00853114006327
UDI-Public(01)00853114006327
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK39
Device Lot Number300437107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale